# SDR VNAA202411240006

- Difficulty date: October 16, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (686AB, 692AB, 697AB) AT RH WING LOWER SKIN.   WEAR ON AREA OF SETTLEMENT OF FAIRINGS (686AB, 692AB, 697AB) AT RH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-495 REV.--
